# SDR ASAA0280318

- Difficulty date: September 20, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 991195338
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND C-CHECK, AFT ACCESSORY COMPARTMENT VENTRAL STAIRS RIGHT AFT SIDEWALL PANEL SUPPORT BRACKET CRACKED.  INSTALLED SIDEWALL DOUBLER PER SRM 51-10-4 AND 51-30-2.  (M)
